MAUDE Adverse Event Report: ENCORE MEDICAL L. P. EMPOWR PS KNEE SYSTEM; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 10, 12MM

ENCORE MEDICAL L. P. EMPOWR PS KNEE SYSTEM; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 10, 12MM
Model Number 343-12-710
Health Effect - Clinical Codes Pain (1994); Scarring (2061)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to persistent patellofemoral pain.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to patient having persistent patellofemoral pain, the patella was previously unresurfaced (native).The insert was explanted in order to gain room for removal of scar tissue.The patella was resurfaced.

Brand Name
EMPOWR PS KNEE SYSTEM
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 10, 12MM
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10289972
Report Number1644408-2020-00646
Device Sequence Number13700946
Product Code JWH
UDI-Device Identifier00888912172264
UDI-Public(01)00888912172264
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number343-12-710
Device Catalogue Number343-12-710
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR